School of Mathematics

Search site

Dr Andrew D Brooke-Taylor

UAF in Pure Mathematics
Pure Mathematics

Contact details

Room: 9.10
Tel: +44 (0)113 3437101
Email: a.d.brooke-taylor @ leeds.ac.uk

Research interests

Set theory, especially its applications to category theory and algebraic topology.

Current postgraduate students

Stamatis Dimopoulos (2017)

Publications

Brooke-Taylor A, Rosický J Accessible images revisited Proceedings of the American Mathematical Society, 145, 1327, 2017
DOI:10.1090/proc/13190
View abstract

Brooke-Taylor AD, Fischer V, Friedman SD, Montoya DC Cardinal characteristics at in a small u (κ) model Annals of Pure and Applied Logic, 168, 37-49, 2017
DOI:10.1016/j.apal.2016.08.004
View abstract

Brooke-Taylor AD, Friedman SD Subcompact cardinals, squares, and stationary reflection Israel Journal of Mathematics, 197, 453-473, 2013
DOI:10.1007/s11856-013-0007-x
View abstract

Bagaria J, Brooke-Taylor A On colimits and elementary embeddings Journal of Symbolic Logic, 78, 562-578, 2013
DOI:10.2178/jsl.7802120
View abstract

Brendle J; Brooke-Taylor A; Ng KM; Nies A An analogy between cardinal characteristics and highness properties of oraclesProceedings of the 13th Asian Logic Conference, ALC 2013, 1-28 2013
View abstract

Brooke-Taylor AD Indestructibility of Vopěnka's Principle Archive for Mathematical Logic, 50, 515-529, 2011
DOI:10.1007/s00153-011-0228-9
View abstract

Brooke-Taylor AD Large cardinals and definable well-orders on the universe Journal of Symbolic Logic, 74, 641-654, 2009
DOI:10.2178/jsl/1243948331
View abstract

Brooke-Taylor AD, Friedman SD Large cardinals and gap-1 morasses Annals of Pure and Applied Logic, 159, 71-99, 2009
DOI:10.1016/j.apal.2008.10.007
View abstract

Brooke-Taylor AD, Lowe B, Richter B Inhabitants of interesting subsets of the Bousfield lattice Journal of Pure and Applied Algebra
DOI:10.1016/j.jpaa.2017.09.012
View abstract

Brooke-Taylor A; Miller S Complexity of a knot invariantPAMM, 899-900
DOI:10.1002/pamm.201610438
View abstract

Brooke-Taylor AD, Brendle J, Friedman SD, Montoya D Cicho n's Diagram for uncountable cardinals Israel Journal of Mathematics